# SDR AALA202010059006

- Difficulty date: October 4, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 59,566 hours, 28,811 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: C16291AB
- Part serial: 5370
- Condition: Failed
- Location: Aoa
- Part time: 42,304 hours, 18,803 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS AOA SENSOR FAILED DURING CLIMB OUT, CLIMBING THROUGH FL 350, OAT -42 DEGREES. REPLACED AOA SENSOR PER AMM 34-11-19.
